MathSciNet Relay Station
MathSciNet bibliographic data
MR2519588 57M50 (30F45)
Atkinson, Christopher K. Volume estimates for equiangular hyperbolic Coxeter polyhedra. Algebr. Geom. Topol. 9 (2009), no. 2, 1225–1254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement